Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society since 1950, Proceedings of the American Mathematical Society is devoted to shorter research articles in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Second derivative $L^ p$-estimates for elliptic equations of nondivergent type
HTML articles powered by AMS MathViewer

by Fang-Hua Lin PDF
Proc. Amer. Math. Soc. 96 (1986), 447-451 Request permission


We obtain an a priori estimate of second derivatives in ${L^p}$, for some $p > 0$, for solutions of nondivergent, uniformly elliptic P.D.E.’s of second order.
  • R. R. Coifman and C. Fefferman, Weighted norm inequalities for maximal functions and singular integrals, Studia Math. 51 (1974), 241–250. MR 358205, DOI 10.4064/sm-51-3-241-250
  • L. C. Evans, Some estimates for non-divergence structure, second order elliptic equations, preprint. E. B. Fabes and D. W. Stroock, The ${L^p}$-integrability of Green’s functions and fundamental solutions for elliptic and parabolic equations, IMA preprint #47, Univ. of Minnesota, 1983.
  • Carlo Pucci and Giorgio Talenti, Elliptic (second-order) partial differential equations with measurable coefficients and approximating integral equations, Advances in Math. 19 (1976), no. 1, 48–105. MR 419989, DOI 10.1016/0001-8708(76)90022-0
  • David Gilbarg and Neil S. Trudinger, Elliptic partial differential equations of second order, Grundlehren der Mathematischen Wissenschaften, Vol. 224, Springer-Verlag, Berlin-New York, 1977. MR 0473443, DOI 10.1007/978-3-642-96379-7
  • N. N. Ural’tseva, Impossibility of $W_q^2$-bounds for multi-dimensional elliptic equations with discontinuous coefficients, Sem. Leningrad Otdel Mat. Inst. Steklov 5 (1967). (Russian)
  • Carlo Pucci, Limitazioni per soluzioni di equazioni ellittiche, Ann. Mat. Pura Appl. (4) 74 (1966), 15–30 (Italian, with English summary). MR 214905, DOI 10.1007/BF02416445
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35J15, 35B45
  • Retrieve articles in all journals with MSC: 35J15, 35B45
Additional Information
  • © Copyright 1986 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 96 (1986), 447-451
  • MSC: Primary 35J15; Secondary 35B45
  • DOI:
  • MathSciNet review: 822437